1 doctor weighed in:

I am lactose intolerant and the doctor told me i can only take OTC medicines. Why isn't lactaid working? My stomach tightens up and I have severe pain

1 doctor weighed in
Dr. Calvin Weisberger
Internal Medicine - Cardiology

In brief: Lactose

If the cause of your symptoms is lactose intolerance, lact aid should be helping.
If you have too much lactose relative to the dose of lact aid, that could be a problem. It is also possible something else is causing the symptoms.

In brief: Lactose

If the cause of your symptoms is lactose intolerance, lact aid should be helping.
If you have too much lactose relative to the dose of lact aid, that could be a problem. It is also possible something else is causing the symptoms.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
945K people helped
Continue
108,000 doctors available
Read more answers from doctors